# SDR CALA2015042800324

- Difficulty date: April 23, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 54,900 hours, 18,645 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A32311
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND AT STATION 787, STRINGER 26 IS OUT OF LIMITS IAW SRM 53-00-01 FIG G PG 115, W=2" Y=.082 = 24.39 MIN IS 30 INTERIM REPAIR PERFORMED AT STATION 787 - 807 FUSELAGE SKIN BETWEEN STRINGER 26R & 27L IAW ECRA 5331-02032 PART 1 53-DIP ISSUED.  INSPECTION THRESHOLD ON OR BEFORE 50,000 TOTAL FC PLANNING TO CONTACT ENGINEERING AFTER 43,000 TOTAL FC BUT BEFORE 44,000 TOTAL FC FOR INSPECTION REQUIREMENTS.
